# SDR SWAA2024042564243

- Difficulty date: March 15, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOCATED SLAT STATION 322.71 AT RT WING.   PERFORMED PERMANENT REPAIR ON SLAT 7 AT RT WING. IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8.
